# SDR SWAA2013100921022

- Difficulty date: October 4, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 58,430 hours, 47,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348124
- Part serial: WN0606
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK MATING SURFACE TO AFT SPAR CORRODED ON MATING SURFACE & AROUND BOLT HOLES.  R & R NR 7 FLAP TRACK IAW MM.
